# SDR VNAA0802001

- Difficulty date: February 3, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 9,772 hours, 10,080 cycles
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0149T
- Condition: Failed
- Location: Nr 2
- Part time: 9,769 hours, 10,080 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A GEAR DISAGREE MESSAGE ON APPROACH.  CREW  FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MLG SELECTOR VALVE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
